Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

on brith control pills!

i been taking my brith control pills now for almost 2 months...
my boobs have been hurting really bad and now my nipples have been really itchyyy..like super itchy..
my question is why does my boobs hurt and why are my nipples itchy.. is there somethings i could take to make them stop hurting and itchy..
and or is it normal for this to happen while taking brith control pills!!
plz help!! thank you

 
yamil519

Asked by yamil519 at 5:41 PM on Mar. 24, 2009 in Health

Level 12 (791 Credits)
This question is closed.
Answers (5)
  • use a super moisturizing lotion for your nipples, like lanolin. and if your boobs stay tender for more than 4 months after you start BC see your doc...they should be tender for a few weeks maybe, but not for too terribly long.
    Anonymous

    Answer by Anonymous at 7:06 PM on Mar. 24, 2009

  • My boobs were sore too when I took them.
    NicholeAT

    Answer by NicholeAT at 5:43 PM on Mar. 24, 2009

  • Mine do both. Advil works for the soreness, the itchiness I have no clue. I just itch away but that tends to make my boobs hurt more.
    tyfry7496

    Answer by tyfry7496 at 5:47 PM on Mar. 24, 2009

  • thank you guys
    yamil519

    Answer by yamil519 at 5:54 PM on Mar. 24, 2009

  • Oh, try letting hot water run on your boobs and kinds massage them while the water is running on them, it feels good for a little while.
    tyfry7496

    Answer by tyfry7496 at 6:34 PM on Mar. 24, 2009

Next question in Health
IUDS

Next question overall (Pregnancy)
OK so probally TMI

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN